# SDR SIMA20121204005

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 23,038 hours, 19,909 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3336 THE CREW REPORTED THAT WHILE CLIMBING THROUGH FL300 AUTOPILOT FAILED (WARNING) FOLLOWED BY RUDDER SYS 1-2 INOP (CAUTION) FOLLOWED AOM PROCEDURE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RUDDER SYS 2 PRESSURE SWITCH IAW EMB MM 27-23-04.  THE OPERATIONAL CHECK AND LEAK CHECK WERE OK.  AUTO PILOT FUNCTIONAL TEST OK IAW EMB MM 22-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
